# SDR C2XA11IA201

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 31,103 hours, 23,421 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4586, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE CAPTAINS DV WINDOW WOULD NOT OPEN.  MAINTENANCE INSPECTED THE AIRCRAFT AND VERIFIED NORMAL OPERATION OF THE CAPTAINS DV WINDOW, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
